MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM/2.5MM DOUBLE DRILL SLEEVE; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM/2.5MM DOUBLE DRILL SLEEVE; GUIDE
Model Number 312.28
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event year and exact date of event is unknown.Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device is not distributed in the united states but is similar to device marketed in the usa.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on (b)(6) 2021 that staff have indicated a double drill sleeve from their small frag set is bent and the drill bit will no longer properly glide through the sleeve.Item has been discarded.No patient issues and no surgical delay as this did not occur intra-op.No further information is available.This complaint involves two (2) devices.This report is for (1) 3.5mm/2.5mm double drill sleeve this is report 1 of 1 (b)(4).

Brand Name
3.5MM/2.5MM DOUBLE DRILL SLEEVE
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11310797
Report Number2939274-2021-00763
Device Sequence Number1284428
Product Code FZX
UDI-Device Identifier10886982187703
UDI-Public(01)10886982187703
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number312.28
Device Catalogue Number312.28
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2021
Initial Report FDA Received Date02/10/2021
Patient Sequence Number1